# SDR SWAA2023021595362

- Difficulty date: January 25, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 34,067 hours, 15,563 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 232SF HAS NUMEROUS DENTS AND PULLED FIBERS<[01] REMOVED PASSENGER CABIN FLOOR PANEL PER AMM 53-21-00.;[02] RECEIVED SERVICEABLE PANEL FROM STOCK; TO BE INSTALLED ON TASK CARD TTG8Q00GWRXL.;[03] C/W INSPECTION.
